Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8168
Title: О методе последовательных интервалов
Authors: Сипайлов, Геннадий Антонович
Issue Date: 1952
Publisher: Томский политехнический университет
Citation: Сипайлов Г. А. О методе последовательных интервалов / Г. А. Сипайлов // Известия Томского политехнического института [Известия ТПИ]. — 1952. — Т. 72. — [С. 13-20].
URI: http://earchive.tpu.ru/handle/11683/8168
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1952-v72-03.pdf528,99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.